| Model Number |
VICM513.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A4-a6:unk.H6: work order search: no similar complaints within associated lots were found.(b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vicm513.2 implantable collamer lens of a -12.0 diopter lens tore/broke during loading.There was patient contact.No patient injury was reported.The problem was resolved.The cause of the event was stated as other.Reportedly, "defective forceps??".